# SDR IPXA2018042428900

- Difficulty date: April 23, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 31,906 hours, 22,270 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW EXPERIENCED A LEFT HYD FAILURE.  SERVICED THE LEFT MAIN HYD RESERVOIR IAW MM 29-00-00.
